# SDR ASAA0180287

- Difficulty date: October 17, 2001
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: D29984211
- Part serial: 0078
- Condition: Failed
- Location: Evac Slide
- Part time: 43,120 hours, 25,983 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, AFT (REAR) DOOR EMERGENCY SLIDE HARNESS FAILED SYSTEM CHECK.  REPLACED EMERGENCY SLIDE.  SYSTEM CHECKED OK.  (M)
